Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 9, NWS Milwaukee, WI

March 15, 20258 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 15, 2025, 12:30 AM CDT for 8 counties in Wisconsin. It was in force for 45 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 12:30 AM CDT (05:30 UTC)
Expired
Mar 15, 2025, 1:15 AM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 12:33 AM CDTTSTM WND DMGHoricon, WILarge tree down.
Mar 15, 12:35 AM CDTTSTM WND DMG4 Nw Juneau, WISeveral fences blown down between Beaver Dam and Horicon.
Mar 15, 12:37 AM CDTTSTM WND GST 50Horicon, WITree also reported down. Relayed by CBS58.
Mar 15, 12:39 AM CDTTSTM WND GST 611 Sse Mukwonago, WIMesonet station WI073 I-43 Sb At Sth 83.
Mar 15, 12:40 AM CDTTSTM WND GST 58Dodge County Airport, WICorrects previous tstm wnd gst report from Dodge County Airport. 50 kt gust measured at the Dodge County airport in Juneau.
Mar 15, 12:40 AM CDTTSTM WND GST 58Dodge County Airport, WI50 kt gust measured at the Dodge County airport in Juneau.
Mar 15, 12:52 AM CDTTSTM WND GST 463 Se Jackson, WI
Mar 15, 12:55 AM CDTTSTM WND GST 541 Nw Hartford, WI
Mar 15, 12:57 AM CDTTSTM WND GST 62Milwaukee Mitchell Inte, WIMilwaukee ASOS measured 62 MPH/54 knots.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 10:02 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS53 KMKX 150530
SVRMKX
WIC021-027-039-055-079-089-131-133-150615-
/O.NEW.KMKX.SV.W.0009.250315T0530Z-250315T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1230 AM CDT Sat Mar 15 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Ozaukee County in southeastern Wisconsin...
  Southern Fond du Lac County in east central Wisconsin...
  Milwaukee County in southeastern Wisconsin...
  Southeastern Columbia County in south central Wisconsin...
  Waukesha County in southeastern Wisconsin...
  Washington County in southeastern Wisconsin...
  Northeastern Jefferson County in southeastern Wisconsin...
  Dodge County in southeastern Wisconsin...

* Until 115 AM CDT.

* At 1229 AM CDT, severe thunderstorms were located along a line
  extending from near Beaver Dam to near Hartford to near Waukesha,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Franklin, Nenno, Pewaukee, Wales, UW-
  Milwaukee, Fillmore, Dousman, Grafton, West Allis, Summit,
  Mayville, Mukwonago, North Lake, Glendale, Lomira, Lac La Belle,
  Cudahy, Okauchee Lake, and New Fane.

Other landmarks included are the following Locations Horicon Marsh,
Schlitz Audobon Nature Center, Boerner Botanical Gardens, General
Mitchell International Airport, Timmerman Airport, Froedert & the
Medical College, Fiserv Forum, Pewaukee Lake, Ottawa Lake Recreation
Area, and Pinewoods Campground.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4337 8788 4326 8791 4318 8788 4312 8790
      4307 8787 4302 8790 4296 8785 4288 8785
      4285 8783 4284 8835 4293 8853 4291 8858
      4323 8883 4332 8913 4384 8862 4368 8816
      4354 8816 4354 8780 4349 8779
TIME...MOT...LOC 0529Z 243DEG 53KT 4350 8880 4326 8847 4300 8828 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HEEREN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 10:15 PM CDT, 2 hours 15 minutes earlier. Its key messages:

  • A line of strong to severe thunderstorms will move into the region from the southwest this evening, progressing eastward through the late night hours. The main severe weather threat is strong winds.
  • Very strong winds are expected during the day on Saturday; 40-50 MPH gusts are likely, with a few gusts approaching 60 MPH.
  • Southerly gale force gusts up to 40 to 45 kt are expected over Lake Michigan on Saturday. Brief gusts up to 50 kt are possible in nearshore areas from Milwaukee to Kenosha Saturday morning.
Area forecast discussion, Mar 14, 10:15 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1015 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A line of strong to severe thunderstorms will move into the
  region from the southwest this evening, progressing eastward
  through the late night hours. The main severe weather threat
  is strong winds.

- Very strong winds are expected during the day on Saturday;
  40-50 MPH gusts are likely, with a few gusts approaching 60
  MPH.

- Southerly gale force gusts up to 40 to 45 kt are expected over
  Lake Michigan on Saturday. Brief gusts up to 50 kt are
  possible in nearshore areas from Milwaukee to Kenosha Saturday
  morning.

&&

.UPDATE...
Issued 1015 PM CDT Fri Mar 14 2025

A line of strong to severe storms is still expected to lift
through the forecast area late this evening into early
tonight. Dewpoints continue to gradually inch upward ahead of
this line, with mild temps persisting under breezy southerly
winds. This is helping to maintain some marginal CAPE across
southern Wisconsin. Plenty of wind shear across the area though,
with a strong low level jet nosing into southern Wisconsin.
While the current radar presentation isn't very impressive, it
isn't taking much to mix down the stronger winds aloft. Still
getting occasional reports upstream of gusts pushing 50 knots.
This strong wind potential is expected to be the main severe
weather concern as this line moves through.

Current timing puts the line in the Madison area by midnight
and the Milwaukee area by 2 am, though the line could speed up
as it progresses. Will watch the potential for strong winds
behind the line as well given latest model soundings and a few
stronger gusts up stream.

DDV

&&

.SHORT TERM...
Issued 338 PM CDT Fri Mar 14 2025

Tonight through Sunday:

Strong low pressure will track from NE to southeast MN tonight.
Gusty southerly winds are ongoing over southern WI this
afternoon, with gusts "behaving" by staying under the Wind
Advisory criteria of 45 mph. Onshore winds along the lakeshore
are keeping wind gusts out all together. However, a brief
period of higher winds (due to the low level jet pushing into
southern WI just ahead of a line of convection) is possible
across southern WI this evening, primarily along the WI/IL
border, so a few gusts over 45 mph are possible. With the
inversion set in by that time, not overly confident we will
achieve widespread gusts that high.

A line of thunderstorms along an occluding front will track
southwest to northeast through southern WI from late evening
into the early overnight hours. Expecting it to reach southwest
WI between 9 and 10pm, Madison 10 to 11pm, Milwaukee 11-12pm,
and Sheboygan 12-1am. This timing is what the HRRR and most of
the meso models suggest and lines up with the initiation of the
WoFS upstream.

With the line of storms moving into an area with up to 750 j/kg
of CAPE, severe- level winds (greater than 58mph) are possible.
The simple momentum transfer from convection with the strong
winds just above the surface support this threat. As for the
QLCS tornado risk, that continues to be on the low side since
the 0-3km shear is mostly parallel to the storm movement. That
said, the magnitude of the shear is large so it does not take
much to allow for brief spin- ups and we will be watching for
this.

The line of storms will clear southeast WI by 3AM. The surface
low will continue to deepen as it moves into northwest WI
Saturday morning. Another period of very strong winds with
another low level jet in a dry slot will push into southeast WI
Saturday morning around sunrise. Expecting a period of deep
mixing to tap into very strong winds (up to 60 mph) with this
feature, and also timing it before any lake breeze component
kicks in and shuts down the gusts along the lakeshore. A brief
High Wind Warning is in effect (7am to noon) for southeast WI
(left out the lakeshore counties north of Milwaukee at this
time). The headline will transition to a Wind Advisory from noon
to 5pm. Elsewhere (except western counties), a Wind Advisory is
in effect from 7am to 5pm.

Wrap-around precip in the form of light rain or sprinkles is
possible for inland areas Saturday, and for southeast WI
Saturday night into Sunday morning. Sunday morning precip may be
in the form of light and wet snow (not accumulating) due to
temperatures through the column below freezing. Moisture is the
questionable factor. Early morning lows will be in the 20s.
Slightly gusty northwest winds (25 mph) are expected on Sunday,
and highs will be in the 40s. Sunday night lows will be in the
mid 20s with calm winds.

Cronce

&&

.LONG TERM...
Issued 338 PM CDT Fri Mar 14 2025

Monday through Friday:

Monday (decently confident in this forecast):
A ~1000mb low is expected to track from the Dakotas through
northern Wisconsin on Monday, though the low/mid- tropospheric
baroclinic zone is well north of our region (UP of Michigan and
Lake Superior), with models producing an E-W axis of precipitation
up there, likely leaving our region dry with breezy south winds.
Inland daytime highs currently forecast around 60 degrees.
Lakeshore highs will depend on the precise wind direction
(slightly west or east of due south), any small wind component off
the lake would hold highs to the low / mid 50s there.

Tuesday and onwards (a difficult forecast):
For Tuesday, low pressure develops over the Central Plains and
tracks northeast, likely along or just south of our region through
mid next week (though plenty of time for the system track to
evolve). If this track were to verify, the expectation would be a
prolonged period of wet weather mid next week (perhaps Tue night
into early Thu), likely featuring light / moderate rain for the
first half, with a transition to snow and decreasing precip
intensity thereafter. If the system were to track slightly further
north and/or feature more gulf moisture, thunderstorms would be
possible for the onset phase. A gusty north to northwest wind
field would then usher in cooler air. Again, plenty of time for
this forecast to change.

Sheppard

&&

.AVIATION...
Issued 1015 PM CDT Fri Mar 14 2025

A line of strong to severe storms is still expected to lift
through the forecast area late this evening into early tonight.
Based on the current environment along with upstream radar and
reports, thinking strong winds are the main severe threat as
this line moves through. Current timing puts the line in the
Madison area by 05Z and the Milwaukee area by 07Z, though the
line could speed up as it progresses. Will watch the potential
for strong winds behind the line as well given latest model
soundings and a few stronger gusts up stream. The better chance
for stronger winds will come on Saturday, especially during the
morning hours with wind gusts of 40 to 50 knots possible. The
highest gusts are expected to be across southeast portions of
the forecast area.

Mainly VFR conditions will persist through tonight, with some
lower clouds possible from Madison westward tomorrow as a colder
airmass pushes into the area. Could see a few rain showers in
the west as well.

DDV

&&

.MARINE...
Issued 338 PM CDT Fri Mar 14 2025

Gusty southeast winds will persist into tonight as low pressure
of 28.8 inches lifts from Nebraska to southern Minnesota.
Widespread gales are not expected tonight, but a few gusts may
approach gale force. A line of strong thunderstorms will move
across the lake late tonight, with locally higher winds and
waves.

Southerly winds just above the surface will be over 50 kt on
Saturday. Thus, despite the cold water, high-end gale force
gusts are likely. No change to the current Gale Warning timing
of 7AM to 7PM CDT for the open lake. For the nearshore, a brief
period of 45 to 50 kt winds are looking likely Saturday morning
between 7AM and Noon, so a Storm Warning is in effect there -
highest gusts will be closest to the lakeshore.

Winds will shift to the northwest late Saturday night as a cold
front moves through the area, eventually turning back to the south
early Monday.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...High Wind Warning...WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...7 AM
     Saturday to noon Saturday.

     Wind Advisory...WIZ065-WIZ066-WIZ070-WIZ071-WIZ072...noon
     Saturday to 5 PM Saturday.

     Wind Advisory...WIZ051-WIZ052-WIZ057-WIZ058-WIZ059-WIZ060-
     WIZ063-WIZ064-WIZ068-WIZ069...7 AM Saturday to 5 PM
     Saturday.

LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
     LMZ565-LMZ567-LMZ643-LMZ644-LMZ669-LMZ671-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878...7 AM Saturday to 7 PM Saturday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Saturday.

     Gale Warning...LMZ645-LMZ646...noon Saturday to 7 PM Saturday.

     Storm Warning...LMZ645-LMZ646...7 AM Saturday to noon Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 14, 9:39 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
939 PM CDT Fri Mar 14 2025

WIZ046-047-051-052-056>060-062>072-160245-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
939 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A line of strong to severe thunderstorms will move across the
area late this evening into the overnight hours. Strong winds are
possible with this line of storms.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Very gusty southerly winds are expected during the day Saturday,
with gusts in excess of 50 MPH at times. A brief window of strong
south wind gusts up to 60 MPH is expected in southeast Wisconsin
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ643>646-160245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
939 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect for elevated southerly winds
and waves.

Thunderstorms are expected late this evening into the overnight
hours. A few strong to severe storms may occur, with strong winds
the main hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Southerly gales are expected on Saturday, and a brief period of
storm force wind gusts are likely from North Point Light to
Winthrop Harbor Saturday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-160245-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
939 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are expected this evening and overnight, especially
across the southern half of the lake. Strong winds and locally
elevated waves are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Southerly gale force gusts are expected on Saturday, and a Gale
Warning is in effect.

www.weather.gov/mkx

In the hours before

Local storm report, Mar 14, 11:29 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1129 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     Tstm Wnd Gst     Benton                  42.57N 90.39W
03/14/2025  M67 MPH          Lafayette          WI   Public

            Wind Gusts in the mid to upper 60s measured
            on home weather station.

1046 PM     Tstm Wnd Gst     1 NE Dodgeville         42.97N 90.12W
03/14/2025  M64 MPH          Iowa               WI   Public

&&

Halbach
Local storm report, Mar 14, 11:44 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1144 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Gst     3 N Evansville          42.83N 89.30W
03/14/2025  E65 MPH          Rock               WI   Emergency Mngr

            Trees down in Town of Union.

1127 PM     Tstm Wnd Gst     3 SE Brodhead           42.59N 89.33W
03/14/2025  E65 MPH          Rock               WI   Emergency Mngr

            Trees down with power lines down.

1139 PM     Tstm Wnd Gst     2 SW Janesville         42.66N 89.05W
03/14/2025  E65 MPH          Rock               WI   Emergency Mngr

            Tree damage on the southwest side of
            Janesville.

&&

Halbach
Special weather statement, Mar 15, 12:04 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1204 AM CDT Sat Mar 15 2025

WIZ046-047-051-057-058-150545-
Dodge WI-Columbia WI-Green Lake WI-Marquette WI-Fond Du Lac WI-
1204 AM CDT Sat Mar 15 2025

...GUSTY SHOWERS WILL IMPACT WESTERN FOND DU LAC...GREEN LAKE...
EASTERN COLUMBIA...MARQUETTE AND NORTHWESTERN DODGE COUNTIES THROUGH
1245 AM CDT...

At 1203 AM CDT, Doppler radar was tracking gusty showers along a line
extending from 11 miles southwest of Westfield to Pardeeville to 7
miles southwest of Columbus. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wyocena, Rosendale, Atwater, Astico, Kingston, Glen Oak, Lagoda,
Westfield, Fox Lake, Green Lake, Fall River, Pardeeville, Dalton,
Neshkoro, Otsego, Alto, Markesan, Randolph, Friesland, and Waupun.

This includes the following highways...
 Interstate 39 between mile markers 95 and 119.
 U.S. Highway 151 between mile markers 118 and 119, and between mile
markers 136 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and southeastern Wisconsin.

&&

LAT...LON 4398 8889 4390 8888 4390 8873 4367 8857
      4330 8910 4363 8949 4364 8960 4398 8960
TIME...MOT...LOC 0503Z 212DEG 42KT 4374 8961 4351 8931 4327 8914

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HEEREN
Local storm report, Mar 15, 12:13 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1213 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     Tstm Wnd Dmg     Janesville              42.68N 89.02W
03/14/2025                   Rock               WI   Emergency Mngr

            Roof reported blown off.

1145 PM     Tstm Wnd Dmg     1 NW Beloit             42.54N 89.04W
03/14/2025                   Rock               WI   Public

            Multiple trees on trailers.

1135 PM     Tstm Wnd Gst     2 S Middleton           43.08N 89.51W
03/14/2025  E50 MPH          Dane               WI   Emergency Mngr

            Tree down blocking both lanes of traffic and
            both shoulders. Estimated 50mph wind based
            on airport report nearby.

1145 PM     Tstm Wnd Dmg     3 N Edgerton            42.88N 89.07W
03/14/2025                   Dane               WI   Emergency Mngr

            Tree came through a roof of a home.

&&

Halbach
Local storm report, Mar 15, 12:24 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1224 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     Tstm Wnd Dmg     Waterloo                43.18N 88.99W
03/15/2025                   Jefferson          WI   Public

            Several reports of tree and powerline
            damage.

&&

ARB
Special weather statement, Mar 15, 12:24 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1224 AM CDT Sat Mar 15 2025

WIZ057>060-064>066-150600-
Dodge WI-Columbia WI-Waukesha WI-Milwaukee WI-Washington WI-
Ozaukee WI-Jefferson WI-
1224 AM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE...MILWAUKEE...
SOUTHEASTERN COLUMBIA...WAUKESHA...WASHINGTON...NORTHEASTERN
JEFFERSON AND DODGE COUNTIES THROUGH 100 AM CDT...

At 1223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Beaver Dam to 6 miles northeast of
Watertown to near Mukwonago. Movement was northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Milwaukee, Franklin, Nenno, Pewaukee, Wales, UW-
Milwaukee, Fillmore, Dousman, Grafton, West Allis, Summit, Mayville,
Mukwonago, North Lake, Glendale, Lomira, Lac La Belle, Cudahy,
Okauchee Lake, and Iron Ridge.

This includes the following highways...
 U.S. Highway 151 between mile markers 115 and 139.
 Interstate 94 between mile markers 269 and 310.
 Wisconsin Highway 26 between mile markers 37 and 53.
 Interstate 43 between mile markers 43 and 61, and between mile
markers 73 and 110.
 Interstate 41 between mile markers 40 and 88.
 U.S. Highway 45 between mile markers 61 and 73.
 Interstate 41/894 between mile markers 0 and 4.
 Interstate 41/43/894 between mile markers 5 and 9.
 Interstate 43/94 between mile markers 311 and 316.
 Interstate 41/94 between mile markers 317 and 324.
 Interstate 794 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and southeastern Wisconsin.

&&

LAT...LON 4338 8787 4326 8791 4318 8788 4312 8790
      4307 8787 4302 8790 4296 8785 4288 8785
      4285 8782 4284 8834 4293 8852 4290 8856
      4317 8880 4328 8901 4332 8912 4363 8867
      4363 8841 4354 8840 4354 8780 4349 8779
TIME...MOT...LOC 0523Z 222DEG 55KT 4344 8887 4324 8860 4291 8833

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

HEEREN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 10:04 PM CDTSevere Thunderstorm WarningMKXGreen, Iowa, Lafayette41 min
Mar 14, 10:34 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk41 min
Mar 14, 10:38 PM CDTSevere Thunderstorm WarningMKXGreen, Iowa, Lafayette37 min
Mar 14, 11:11 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock64 min
Mar 14, 11:28 PM CDTSpecial Weather StatementMKXColumbia, Dane, Sauk47 min
Mar 14, 11:44 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth61 min
Mar 14, 11:50 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha55 min
Mar 15, 12:04 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette41 min
Mar 15, 12:09 AM CDTSevere Thunderstorm Warning Considerable damage threatMKXColumbia, Dane, Dodge36 min
Mar 15, 12:18 AM CDTSpecial Marine WarningMKX87 min
Mar 15, 12:18 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine27 min
Mar 15, 12:24 AM CDTSpecial Weather StatementMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha36 min
Mar 15, 12:42 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Green Lake, Marquette, Sheboygan33 min
Mar 15, 12:46 AM CDTSpecial Marine WarningMKX89 min
Mar 15, 1:02 AM CDTSpecial Weather StatementMKXKenosha, Racine28 min
Mar 15, 1:11 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Milwaukee, Ozaukee, Sheboygan, Washington and 1 more49 min
Mar 15, 1:47 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan26 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.